Symbolic asymptotics: Multiseries of inverse functions

Salvy, Bruno and Shackell, John (1999) Symbolic asymptotics: Multiseries of inverse functions. Journal of Symbolic Computation, 27 (6). pp. 543-563. ISSN 0747-7171. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jsco.1999.0281

Abstract

We give an algorithm to compute an asymptotic expansion of multiseries type for the inverse of any given exp-log function. An example of the use of this algorithm to compute asymptotic expansions in combinatorics via the saddle-point method is then treated in detail.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 28 Mar 2009 19:36
Last Modified: 06 Jun 2014 14:02
Resource URI: https://kar.kent.ac.uk/id/eprint/16588 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year